# SDR SWAA2024030457919

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 26,052 hours, 12,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH EMERGENCY POWER SUPPLY INOP<[01] R/R 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)]
